# SDR ALGA087758

- Difficulty date: June 25, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Skrsky S76A
- Aircraft serial: 760217
- Aircraft time: 11,966 hours
- Engine: Allsn 250C30S
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: SB8208102
- Part serial: NSN
- Condition: Leaking
- Location: T/R Gearbox
- Component: Gearbox
- Component part number: 7635805100046
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX OUTPUT SEAL LEAKED WHEN RUN-UP ON TEST STAND.
